Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nightmares, Fear, Rashes torrid2

Posted by Phillipa on March 16, 2012, at 21:05:04

In reply to Re: Nightmares, Fear, Rashes RiFi, posted by torrid2 on March 16, 2012, at 10:40:05

I suspect synthroid as it seems to be what have narrowed down to. But how could this be possible? Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


[1013273]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1012586
URL: http://www.dr-bob.org/babble/20120316/msgs/1013273.html